کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5471608 1519438 2018 6 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله ISI
On some polyharmonic elliptic equation with discontinuous and increasing nonlinearities
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
On some polyharmonic elliptic equation with discontinuous and increasing nonlinearities
چکیده انگلیسی
In this paper, we establish the existence of at least one nontrivial solution for a nonhomogeneous polyharmonic problem whose nonlinearity term is not necessarily continuous. Our main tool is a fixed point theorem for Banach semilattice.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 75, January 2018, Pages 13-17
نویسندگان
,